Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

May 18, 2020Cobb County, DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at May 18, 2020, 5:13 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2020, 5:13 PM EDT (21:13 UTC)
Expired
May 18, 2020, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WWUS82 KFFC 182113
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Mon May 18 2020
 
GAZ032>034-044-045-055-057-182145-
North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
South Fulton GA-
513 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...
NORTHEASTERN CLAYTON...DEKALB...SOUTHWESTERN GWINNETT...NORTHWESTERN
HENRY AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...

At 513 PM EDT...a line of strong thunderstorms was along a line
extending from near Powder Springs to Rex...and moving northeast at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
East Point, Kennesaw, Stockbridge, Forest Park, Snellville, Powder
Springs, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Austell
and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8453 3407 8446 3381 8395 3372 8406
      3364 8410 3363 8413 3364 8416 3364 8418
      3360 8416 3355 8424 3378 8461 3380 8462
      3380 8464 3386 8473 3387 8473
TIME...MOT...LOC 2113Z 225DEG 21KT 3389 8465 3360 8426 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 3:14 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 18, 3:14 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Mon May 18 2020

...Afternoon Area Forecast Discussion For Monday, May 18th, 2020...

.SHORT TERM /Tonight through Tuesday Night/...

Satellite imagery shows three vorticity maxes surrounding the
forecast area. The first, Tropical Storm Arther is expected to get
nicked by the jet stream and be pushed out to see. A larger
occluded, low pressure system over the midwest is drifting towards
the southern Appalachians due to a large anticyclonic Rossby wave
break that separated the low from the subtropical jet and created
a region of strong high pressure in southeastern Canada that will
continue to push the upper low towards our forecast area. The
third vorticity maximum organized along a cold front in stretching
from the midwest to the gulf with increased baroclinicity forming
a meso-low pressure along the frontal zone in southern Alabama.
Over the next 12-18 hours, this meso-low will help to push several
waves of convective showers and thunderstorms through the area
until the cold front is able to push through overnight as the
synoptic, upper-level low moves into the Ohio and Tennessee River
Valleys. With the added forcing from the mesolow moving through
the region this afternoon and tonight, a Marginal Risk for severe
thunderstorms is in effect with an isolated storms or two being
capable of producing some damaging winds gusts, but overall
chances are expected to be low.

Following the frontal passage tomorrow, rain chances and sky
cover will be reduced with only a slight chance of showers
generally expected through the area, before a more summer-type
pattern takes hold in the long term period. Temperatures will fall
slightly tomorrow and tomorrow night with Highs in the low 70s to
low 80s, and Lows decreasing from the 60s tonight to the mid 50s
to mid 60s.

Thiem

.LONG TERM /Wednesday through Monday/...

No changes made to the extended forecast. Beginning of the long term
will be dominated by a cut-off low moving slowly SE from the midwest
to stall over the SE, centered near TN, which creates an Omega block
with ridging and another trough upstream that will keep the upper-
level flow relatively stagnant for a few days. The low will slowly
fill and begin to lift back to the northwest as the upper-level
ridge upstream breaks over the top of the low. Eventually the low
will be picked up by a large trough over the west coast that begins
to progress again, and this is where the greatest discrepancy
between guidance occurs, with the GFS picking up the low a little
quicker than the Euro, which moves the low a little further east
over the weekend before absorbing it again within the jet.

The result of all this will be consistent rain chances over the CWA
through most of the week, with highest chances in north GA and
especially NE GA where flooding could be possible Tuesday and again
on Wednesday as repeated rounds of heavy rain impact the area.
Wednesday through Friday, most of the CWA is forecast to receive a
half an inch to upwards of an inch of rain, with parts of NE GA
with even higher totals. Thunderstorms will be possible, as plenty
of moisture will remain, and favorable UL lapse rates will be
present under the upper-level low. For Wednesday, generally
trended toward a NAM/Euro solution, and stuck with the NBM after
that with minor adjustments.

As stated above, guidance begins to diverge into the weekend. The
Euro is drier than the GFS for north GA, thanks in part to
differences in the upper-level pattern. Stuck with the NBM again
until things become a little more clear. Temps over the weekend
should be back on the increase, with mid 80s and 90s making another
return.

Lusk/01

&&

.AVIATION...
18Z Update...
MVFR/low VFR will continue through the afternoon as waves of
SHRA/TSRA sweep through the area. TEMPOs are placed at most likely
times from TSRA at each site, but will still be possible anytime
during SHRA. Southerly winds will shift out of the west after the
passage of a cold front overnight between 04-07Z at ATL. Timing of
the westerly winds will coincide with the suppression of the
SHRA. VSBYs remain above IFR thresholds but some reductions will
be possible in heavy rain and areas to the west where skies clear
after the front.

//ATL Confidence...18Z Update...
Medium Confidence on all elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  77  58  68 /  70  50  60  60
Atlanta         63  74  58  71 /  70  30  40  50
Blairsville     60  70  53  63 /  80  60  70  80
Cartersville    60  73  56  71 /  80  30  50  60
Columbus        64  80  61  81 /  60  20  40  40
Gainesville     63  74  56  66 /  80  50  60  60
Macon           66  80  61  77 /  60  30  50  50
Rome            60  73  55  73 /  70  30  50  60
Peachtree City  61  75  57  74 /  60  20  40  50
Vidalia         67  84  65  80 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Thiem
LONG TERM....01
AVIATION...Thiem
Hazardous weather outlook, May 18, 5:00 PM EDT, 13 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
500 PM EDT Mon May 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 PM EDT Mon May 18 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms are expected tonight. A few of these storms
could be severe, with damaging winds being the primary threat. All
storms will have the potential for frequent lightning, small hail,
and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated thunderstorms are possible each day Tuesday through Sunday.
Although these storms are expected to remain below severe limits,
any storm could produce frequent lightning, gusty winds and brief
heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 18, 2:08 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
208 PM EDT Mon May 18 2020

GAZ078-089-090-102-181845-
Chattahoochee GA-Harris GA-Stewart GA-Muscogee GA-
208 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN
HARRIS...STEWART AND MUSCOGEE COUNTIES UNTIL 245 PM EDT...

At 208 PM EDT...a line of strong thunderstorms was along a line
extending from Goat Rock Lake to near Union...and moving northeast at
20 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Lumpkin, Hamilton, Cusseta, Richland, Waverly Hall, North
Fort Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Goat Rock Lake, Ellerslie, Laurel Hills, Green Island Hills,
Westville, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Jamestown/south Fort Benning and Brooklyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8491 3195 8496 3198 8496 3198 8500
      3215 8504 3220 8496 3222 8498 3226 8489
      3233 8501 3244 8497 3264 8511 3268 8510
      3278 8477 3264 8469 3256 8469 3256 8467
      3252 8469 3253 8464 3249 8466 3193 8466
TIME...MOT...LOC 1808Z 242DEG 17KT 3259 8510 3191 8491

WIND...40MPH
Special weather statement, May 18, 2:35 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Mon May 18 2020

GAZ066-078-181900-
Harris GA-Troup GA-
235 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS AND TROUP
COUNTIES UNTIL 300 PM EDT...

At 235 PM EDT...a line of strong thunderstorms was along a line
extending from Denson to near Hamilton...and moving north at 25 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Cannonville, State Line Park, Abbottsford, Piedmont Heights,
Big Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8516 3315 8511 3308 8495 3299 8487
      3296 8486 3287 8486 3287 8482 3278 8479
      3269 8511 3270 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3313 8524
TIME...MOT...LOC 1835Z 190DEG 22KT 3293 8532 3272 8490

WIND...40MPH
Special weather statement, May 18, 3:30 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon May 18 2020

GAZ080-081-093>095-104>106-182015-
Macon GA-Peach GA-Crisp GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-
330 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...CRISP...DOOLY...
SOUTHEASTERN TAYLOR...EASTERN SUMTER...SOUTHWESTERN HOUSTON AND
SOUTHERN CRAWFORD COUNTIES UNTIL 415 PM EDT...

At 330 PM EDT...a line of strong thunderstorms was along a line
extending from near Potterville to Leslie...and moving east at 35
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Cordele, Fort Valley, Vienna, Oglethorpe, Byron,
Unadilla, Montezuma, Marshallville, Reynolds, Arabi, Byromville,
Ideal, Pinehurst, Leslie, Andersonville, Lilly, De Soto and Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
      3185 8394 3190 8393 3191 8392 3192 8419
      3216 8423 3216 8418 3223 8418 3223 8422
      3229 8422 3230 8425 3237 8425 3237 8427
      3251 8429 3266 8374 3181 8362
TIME...MOT...LOC 1930Z 273DEG 30KT 3248 8418 3194 8411

WIND...40MPH
Special weather statement, May 18, 3:49 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Mon May 18 2020

GAZ069>071-080>082-094-182015-
Peach GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
349 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
LAMAR...WESTERN MONROE...NORTHEASTERN TAYLOR...SOUTHWESTERN BIBB...
UPSON AND CRAWFORD COUNTIES UNTIL 415 PM EDT...

At 349 PM EDT...a line of strong thunderstorms was along a line
extending from Atwater to Potterville...and moving northeast at 35
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Butler, Roberta, Byron, Reynolds,
Yatesville, Culloden, Aldora, Sunset Village, Lincoln Park, The Rock,
Russellville, Logtown, Sunnyside, Salem, Hannahs Mill, Horns and
Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3272 8434 3273 8429 3275 8429 3276 8430
      3276 8434 3278 8435 3277 8436 3278 8438
      3292 8446 3300 8429 3299 8427 3301 8427
      3314 8398 3266 8373 3253 8423
TIME...MOT...LOC 1949Z 211DEG 29KT 3295 8437 3254 8411

WIND...40MPH
Special weather statement, May 18, 5:06 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Mon May 18 2020

GAZ046>049-057>060-072-073-182130-
Butts GA-Morgan GA-Putnam GA-Walton GA-Rockdale GA-Baldwin GA-
Jones GA-Jasper GA-Newton GA-Henry GA-
506 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...SOUTHWESTERN
MORGAN...PUTNAM...SOUTHWESTERN WALTON...ROCKDALE...NORTHERN
BALDWIN...JONES...JASPER...NEWTON AND HENRY COUNTIES UNTIL 530 PM
EDT...

At 505 PM EDT...a line of strong thunderstorms was along a line
extending from near Richardson Park to Turtle Cove to near Wayside...
and moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Milledgeville, Conyers, Covington, Eatonton, Madison,
Gray, Monticello, Stockbridge, Social Circle, Oxford, Porterdale,
Walnut Grove, Rutledge, Newborn, Mansfield, Shady Dale, Jersey,
Lakeview Estates and Midway-Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3306 8313 3291 8366 3332 8389 3354 8429
      3355 8429 3355 8427 3358 8426 3364 8417
      3362 8411 3370 8407 3381 8389 3354 8339
      3326 8324 3319 8327 3317 8319
TIME...MOT...LOC 2105Z 242DEG 33KT 3355 8417 3336 8382 3302 8363

WIND...40MPH
Special weather statement, May 18, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Mon May 18 2020

GAZ032>034-044-045-055-057-182145-
North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
South Fulton GA-
513 PM EDT Mon May 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...
NORTHEASTERN CLAYTON...DEKALB...SOUTHWESTERN GWINNETT...NORTHWESTERN
HENRY AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...

At 513 PM EDT...a line of strong thunderstorms was along a line
extending from near Powder Springs to Rex...and moving northeast at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
East Point, Kennesaw, Stockbridge, Forest Park, Snellville, Powder
Springs, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Austell
and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8453 3407 8446 3381 8395 3372 8406
      3364 8410 3363 8413 3364 8416 3364 8418
      3360 8416 3355 8424 3378 8461 3380 8462
      3380 8464 3386 8473 3387 8473
TIME...MOT...LOC 2113Z 225DEG 21KT 3389 8465 3360 8426

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 2:06 AM EDTSpecial Weather StatementFFCLaurens24 min
May 18, 2:29 AM EDTSpecial Weather StatementFFCLaurens46 min
May 18, 11:52 AM EDTSpecial Weather StatementFFCBaldwin23 min
May 18, 12:04 PM EDTSpecial Weather StatementFFCTaliaferro26 min
May 18, 1:15 PM EDTSpecial Weather StatementFFCWilkes45 min
May 18, 2:08 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart37 min
May 18, 2:35 PM EDTSpecial Weather StatementFFCTroup25 min
May 18, 3:30 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Peach, Sumter45 min
May 18, 3:49 PM EDTSpecial Weather StatementFFCCrawford, Monroe, Upson26 min
May 18, 5:06 PM EDTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Morgan, Newton, Putnam and 1 more24 min
May 18, 5:37 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Putnam, Walton38 min
May 18, 5:52 PM EDTSpecial Weather StatementFFCCherokee, Gwinnett23 min
May 18, 6:12 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Walton33 min
May 18, 6:15 PM EDTSpecial Weather StatementFFCBarrow, Cherokee, Dawson, Forsyth, Gwinnett, Jackson and 1 more30 min
May 18, 6:23 PM EDTSpecial Weather StatementFFCGlascock52 min
May 18, 6:37 PM EDTSpecial Weather StatementFFCTaliaferro, Warren23 min
May 18, 6:41 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison34 min
May 18, 6:47 PM EDTSpecial Weather StatementFFCDawson, Hall, Lumpkin28 min
May 18, 6:53 PM EDTSpecial Weather StatementFFCGreene37 min
May 18, 7:13 PM EDTSpecial Weather StatementFFCBanks, Madison32 min
May 18, 7:17 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White28 min
May 18, 7:28 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Wilkes32 min
May 18, 7:53 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes22 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.